# SDR U2RA2019121930001

- Difficulty date: November 23, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,535 hours, 24,966 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Bs 580
- Part time: 73,535 hours, 24,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT WITH CREASE, AT BODY STATION 580, BETWEEN STRINGERS 26R AND 27R, JUST BELOW THE FORWARD CARGO DOOR THRESHOLD - ACCOMPLISHED MAJOR REPAIR OF FUSELAGE SKIN IN ACCORDANCE WITH BOEING SERVICE REQUEST ID # 3-4540838648.
